# SDR AALA20160225003

- Difficulty date: February 25, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N915AN
- Make and model: Boeing 737823
- Aircraft serial: 29516
- Aircraft time: 49,394 hours, 20,071 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Part number: BAC15101355
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT CHANNEL HAS 5 AREAS OF CORROSION FOUND TO BE OUT OF LIMITS, AT STATION 772, BETWEEN LBL 8 - 14.  INSTALLED FLOORBOARD SUPPORT CHANNEL REPAIRS IAW SRM 53-00-53-2R-2 & EA 258352 DATED 2 24 16.  ACFT IN BASE MX.
